# SDR C7WA200400061

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192493
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING IB FLAP OB TRACK AFT MOUNT PAD HAS CORROSION.  RT WING IB FLAP OB.  TRACK NR 6 PN 65192493, CORROSION ON AFT MOUNT PAD REMOVED.  MATERIAL REMOVED WAS 0.020.  REPAIR ACOMPLISHED IAW EO.
